# SDR HNAA2013050900259

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 49,185 hours, 55,558 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Condition: Loose
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRIM RWD INOPERATIVE, DOES NOT RESPOND. LWD OK.  INSPECTED AND FOUND AILERON TRIM TAB ACTUATOR HARDWARE MISSING.  INSTALLED NEW HARDWARE, RIG AND FUNCTION CHECKED IAW 27-13-00, & 27-13-06.
